# SDR AALA202503136480

- Difficulty date: March 12, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N334SM
- Make and model: Boeing 737-8
- Aircraft serial: 44478
- Aircraft time: 12,619 hours, 4,780 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GIRT BAR AT 1R SERVICE DOOR IS DIFFICULT TO REMOVE FROM CLAMPS AND DISARM. LUBED CLAMPS ON SLIDE, OPERTIONAL CHECK GOOD OF GRIT BAR. PER AMM 25-66-00.
